DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/12408

Title: Invariance of a length associated to a reduction
Authors: PUTHENPURAKAL, TJ
Issue Date: 2005
Publisher: TAYLOR & FRANCIS INC
Citation: COMMUNICATIONS IN ALGEBRA, 33(6), 2039-2042
Abstract: Let (A, m) he a d-dimensional Cohen-Macaulay local ring with infinite residue field and let J be a mininial reduction of m. We show that lambda(m(3)/Jm(2)) is independent of J.
URI: http://dx.doi.org/10.1081/AGB-200063344
http://dspace.library.iitb.ac.in/xmlui/handle/10054/12408
http://hdl.handle.net/10054/12408
ISSN: 0092-7872
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback